# SDR ASAA2015072912675

- Difficulty date: July 29, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 50,255 hours, 28,126 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 654750850
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER AT STAB STA 129.5 RIB, STIFFENER, PN 65-47508-50 IS CRACKED.  ACFT GROUNDED. R & R STIFFENER IAW SRM 51-10-02, PARA 8 AND 51-40-02, AND BAC DWG 65-47508, REV C.
